# SDR SWIA201844273

- Difficulty date: January 27, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 32,598 hours, 28,322 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY FAIRING SUPPORT TEE ANGLE MISSING LARGE AMOUNT OF MATERIAL FROM CORROSION LOCATED ON AFT SIDE OF RT WHEEL WELL AT BS 559.  REMOVED AND REPLACED THE TEE ANGLE IAW SRM.
